# SDR YENA2023032800291

- Difficulty date: March 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 22,304 hours, 4,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING ACCOMPLISHMENT OF THE SAFETY PRECAUTIONS FOR DOOR SLIDE R2 DOOR 842 RESERVOIR VALVE HOLE MISALIGNED TO INSTALL LOCKPIN; REF AEROMAN WO 2023-112/1 NR 2023-151158.  REMOVED AND INSTALLED ESCAPE SLIDE RAFT PASSENGER DOOR 842  IAW AMM 25-62-44-400-804 AND 25-26-44-400-803, OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00-710-001-A TEST  IS OK AND TROUBLE SHUTTING TEST IAW AMM 25-62-00-810-822-A STEP 4.D NOT SHOW MESSAGE TOOL USE TORQUE P/N QC2R200 S/N 0521901992 DUE DATE MAY-25-2023.'
